# SDR DALA2024120211375

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,660 hours, 42,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Inoperative
- Location: Overwing Emergen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE NOTED THAT THE LH AND RH AFT OVERWING AND RH FWD OVERWING EMERGENCY EXIT LIGHTS WERE INOPERATIVE. REPLACED THE POWER SUPPLY B5-119 REF B717 AMM 33-51. BOTH AFT OVER WING LIGHTS WORK BUT RH FWD STILL INOPERATIVE. FOUND GROUND LOOSE FOR L2-832. RESECURED GROUND AND LIGHT OPERATION CHECKS GOOD. OK FOR SERVICE. (LP #6593471)
